# SDR SWIA2020081251759

- Difficulty date: June 24, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 37,125 hours, 26,887 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED ON STRINGER 26R,  IMEDIATELY AFT OF BS 1088.2, AROUND FASTENER BUCKTAILS.    REMOVED CORROSION FROM THE STRINGER IAW SRM,  MATERIAL LOSS FOUND TO BE WITHIN LIMITS IAW REO.
